Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Having burning sensation in penis. On ciprofloxacin and azithromycin. Noticed lump on penis. Worried

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Have a burning sensation within penis. Had it for about one month. Am on ciprofloxacin as well as azithromycin and yesterday half way through treatment was feeling much better , but today back to burning
Noticed this afternoon a small item on the penise shaft skin - little lump
Posted Sat, 11 Aug 2012 in Penis Problems
 
 
Answered by Dr. Chandra Shekhar Sharma 24 minutes later
Hi,

Welcome to XXXXXXX

Little lump on the shaft of your penis can be a hair follicle, sebaceous gland, fordyce spot, molluscum contagiosum, pearly penile papule etc.

Examination is required for diagnosis.

Please consult a Skin & VD Specialist in person for examination and required tests on the basis of examination.

If you have further query in this regard, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Follow-up: Having burning sensation in penis. On ciprofloxacin and azithromycin. Noticed lump on penis. Worried 5 minutes later
Thanks

What about the burning sensation in my penis all the time? Not when I'm passing water though. In fact passing water tends to relive it

XXXXXX
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hello XXXXXXX

Welcome again,

Burning sensation is a symptom.

I will like to know the name of disease for which you are taking Ciprofloxacin and Azithromycin.

Were any tests ( Urine, C & S, USG of Prostate, PR examination & Cystoscopy etc.) done before starting Ciprofloxacin and Azithromycin?
If yes please upload reports.

Though you are feeling burning sensation inside penis, but it is relieved on/after passing urine, thus it can not be urithritis.

It seems that you are suffering with Cystitis or Prostatitis or Pelvic pain syndrome etc.

If you have already not consulted an Urologist, please consult, so that diagnosis can be made through examination and investigations.

With good wishes,


Above answer was peer-reviewed by
 
Follow-up: Having burning sensation in penis. On ciprofloxacin and azithromycin. Noticed lump on penis. Worried 1 hour later
Thanks Again

No tests actually carried out yet. Doctor thought would clear any issue as he thought it was probably Prostatitis.

I guess I'm worried because I have seen genital warts can be an issue? The small / lump on my penis looks fairly innocuous but I guess as this burning has been with me since 28th / 29th XXXXXXX I am a little worried

Regards

XXXXXX
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome again,

Genital wart may be single or multiple and may look like small stalks.

These can be identified through visual check by skin & VD specialist, and can be confirmed histopathologically.

Consultation with Skin & VD Specialist is required in person.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor